# SDR IPXA09155649

- Difficulty date: April 20, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 10,275 hours, 6,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIR NR EFN 122LGPG1023 WAS FOUND ON LOWER BULK PIT PANEL 161LF.  FABBED FLOOR PANEL 161 LF IAW EO NR A300-5320-16407-C APPX D.
